# SDR ASAA2013081095779

- Difficulty date: August 10, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 46,991 hours, 21,266 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN & CLOSE-ESPECIALLY CLOSE.  ACFT GROUNDED.  FOUND L-1 DOOR GUIDE ARM CRACKED.  REMOVED GUIDE ARM L-1 DOOR REF AMM 52-11-21-000-802 7 INSTALLED NEW GUIDE ARM & ADJUSTED, DOOR NOW OPERATES EASILY AND SMOOTHLY IAW AMM 52-11-21-400-802.
